# SDR SWIA202158790

- Difficulty date: March 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INTERCOSTAL ANGLE IS CRACKED AT FS621.0 TO FS625.0 BL45, STR14, WL 97.5.     (C-CHECK RO 6/11/2021)     REMOVED AND REPLACED R/H INTERCOSTAL ANGLE AT FS621.0 TO FS625.0 BL45, STR14, WL 97.5 IAW CRJ 200 SRM 51-40-11, 51-42-21, AND 51-25-16
